# SDR CA071025006

- Difficulty date: October 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) 15 MINUTES INTO FLIGHT, THE ENGINE CEASED OPERATION AND SIMUTANEOUSLY ILLUMINATED THE CHIP DETECTOR INDICATOR. THE CHIP DETECTOR CIRCUIT BREAKER WAS THEN REPORTED TO HAVE `POPPED`. AIRCRAFT RETURNED TO POINT OF DEPARTURE.  POST FLIGHT INSPECTION REVEALED SUBSTANTIAL INTERNAL ENGINE DISTRESS. THE CHIP DETECTOR HAD `POPPED` ON THE PREVIOUS FLIGHT AND HAD BEEN RESET.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
